MAUDE Adverse Event Report: KERI MEDICAL SA TOUCH CMC1 STEM HOLDER

KERI MEDICAL SA TOUCH CMC1 STEM HOLDER
Model Number 112-A32000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported event could be confirmed since the affected device was returned for investigation.A review of the device history record for the reported lot did not indicate any abnormalities related to the reported event.After a thorough investigation (evaluation of the returned instrument, review of the device history record, and an assessment of relevant complaint history), it was determined that the most likely root cause for this event is the normal wear of the reusable instrument, which has been subjected to a high number of reprocessing cycles.
 
Event or Problem Description
It was reported that during a total joint arthroplasty of touch cmc1 prosthesis, the stem holder broke into two components during impaction, with one component remaining stuck within the final stem.Another instrument was subsequently used to implant a replacement stem.

Brand Name
TOUCH CMC1 STEM HOLDER
Common Device Name
TOUCH CMC1 STEM HOLDER
Manufacturer (Section D)
KERI MEDICAL SA
chemin du pre-fleuri 5
plan-les-ouates, 1228
SZ  1228
Manufacturer (Section G)
KERI MEDICAL FRANCE
34 rue antoine redier
archamps, 74160
FR   74160
Manufacturer Contact
camille
chemin du pre-fleuri 5
plan-les-ouates, 1228
MDR Report Key24471156
Report Number3024706750-2026-00015
Device Sequence Number15848387
Product Code SFA
UDI-Device Identifier07640181160914
UDI-Public07640181160914
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
P240020
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number112-A32000
Device Catalogue Number112-A32000
Device Lot NumberP2767920
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/16/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Initial Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/20/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown